# SDR SWAA2022081019617

- Difficulty date: June 16, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 39,132 hours, 23,683 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bulkhead
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LOWER L/H COMPOSITE BULKHEAD AT LBL 35 BS 663. / [01] IDENTIFIED PANEL IAW SRM 57-10-10-0I-2 FIGURE 2 ITEM [4] AND TABLE 2 ITEM [4]. DAMAGE IS BEYOND ALLOWABLE LIMITS IAW SRM 57-10-10-1A-2 PARAGRAPH 4.D.(1).(A) AND WILL BE REPAIRED IAW SRM 51-70-04-2R-10 PER SRM 57-10-10-2R-2 PARAGRAPH 1.C. REMOVED EXTENSIVE CRACK DAMAGE FROM A 28'X18' AREA LOCATED MIDSPAN OF THE PANEL AND PREPPED AREA FOR REPAIR; WORK ACCOMPLISHED IAW SRM 51-70-04-2R-10 PARAGRAPH 4.A-C.;04] FABRICATED REPAIR PLIES FROM BMS9-3 STYLE 1581 LOT NUMBER 1493221-1 IAW SRM 51-70-04-2R-10 PARAGRAPH 4.D; OK TO INSTALL REPAIR PLIES.;[05] INSPECTED AND VERIFIED CORRECTIVE ACTION 4. KAY TO INSTALL REPAIR PLIES PER SRM 51-70-04-2R-10.;[06] INSTALLED REPAIR PLIES USING BMS 8-301 CL1 GR1 LOT#JH2EAA8896;
